Aa
Aa
A
A
A
Close
Avatar universal

boyfreind with no sex drive

My boyfreind is on medication that leaves him with no sex drive. Is there anything he can take to boost his labido?
2 Responses
Sort by: Helpful Oldest Newest
Avatar universal
If this is the result of medication, then little if any could be done without the appropriate medical follow-up. You have to talk to your doctor and explain the situation. There could be for example another medication with less serious side effects.
Helpful - 0
Avatar universal
test his testosterone maybe it is a hormonal problem
Helpful - 0
Have an Answer?

You are reading content posted in the Men's Health Community

Top Men's Health Answerers
1622896 tn?1562364967
London, United Kingdom
139792 tn?1498585650
Indore, India
11369760 tn?1449504372
Southwest , MI
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
STDs can't be transmitted by casual contact, like hugging or touching.
Syphilis is an STD that is transmitted by oral, genital and anal sex.
Discharge often isn't normal, and could mean an infection or an STD.
Chlamydia, an STI, often has no symptoms, but must be treated.
Bumps in the genital area might be STDs, but are usually not serious.
Get the facts about this disease that affects more than 240,000 men each year.